# SDR CA020830023

- Difficulty date: August 20, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,046 hours
- Engine: Lyc O360C2E
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FITTING BOSS FOUND CRACKED AROUND WELD APPROXIMATELY 1 INCH IN LENGTH. THE CRACK IS IN THE LOWER AFT RT THREADED NIPPLE.
